# SDR FDEA202301230158

- Difficulty date: January 23, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42712
- Aircraft time: 14,386 hours, 6,349 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Nr 5 Slat
- Part time: 14,386 hours, 6,349 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT 5 WITH DENT AT UPPER SKIN, TRAILING EDGE WEDGE. LH WING SLAT #5 TRAILING EDGE WEDGE WAS REPAIRED IAW B767 SRM 57-43-02-2R PAG. 1-2 FIG.   201 AND B767 SRM 51-70-10-2R FIG. 201  REV. 85  15-DEC-22
